Nonlinear problems with solutions exhibiting a free boundary on the boundary
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, p. 303-330
@article{AIHPC_2005__22_3_303_0,
     author = {D\'avila, Juan and Montenegro, Marcelo},
     title = {Nonlinear problems with solutions exhibiting a free boundary on the boundary},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {3},
     year = {2005},
     pages = {303-330},
     doi = {10.1016/j.anihpc.2004.07.006},
     zbl = {1083.35139},
     mrnumber = {2136246},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_3_303_0}
}
Dávila, Juan; Montenegro, Marcelo. Nonlinear problems with solutions exhibiting a free boundary on the boundary. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 3, pp. 303-330. doi : 10.1016/j.anihpc.2004.07.006. http://www.numdam.org/item/AIHPC_2005__22_3_303_0/

[1] Amann H., Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976) 620-709. | MR 415432 | Zbl 0345.47044

[2] Brezis H., Vazquez J.L., Blow-up solutions of some nonlinear elliptic problems, Rev. Mat. Univ. Complut. Madrid 10 (1997) 443-469. | MR 1605678 | Zbl 0894.35038

[3] Bryan K., Vogelius M., Singular solutions to a nonlinear elliptic boundary value problem originating from corrosion modeling, Quart. Appl. Math. 60 (2002) 675-694. | MR 1939006 | Zbl 1030.35070

[4] Dávila J., Montenegro M., Positive versus free boundary solutions to a singular equation, J. Anal. Math. 90 (2003) 303-335. | MR 2001074 | Zbl 1173.35743

[5] Fila M., Guo J.S., Complete blow-up and incomplete quenching for the heat equation with a nonlinear boundary condition, Nonlinear Anal. 48 (2002) 995-1002. | MR 1880259 | Zbl 0994.35066

[6] Fila M., Levine H.A., Quenching on the boundary, Nonlinear Anal. 21 (1993) 795-802. | MR 1246508 | Zbl 0809.35043

[7] Gilbarg D., Trudinger N., Elliptic Partial Differential Equations of Second Order, Grundlehren Math. Wiss., vol. 224, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[8] Levine H.A., Lieberman G.M., Quenching of solutions of parabolic equations with nonlinear boundary conditions in several dimensions, J. Reine Angew. Math. 345 (1983) 23-38. | MR 717884 | Zbl 0519.35041

[9] Lieberman G.M., Boundary regularity for solutions of degenerate elliptic equations, Nonlinear Anal. 12 (1988) 1203-1219. | MR 969499 | Zbl 0675.35042

[10] Lions J.L., Magenes E., Problemi ai limiti non omogenei. V, Ann. Scuola Norm Sup. Pisa 16 (1962) 1-44. | Numdam | MR 146527 | Zbl 0115.31401

[11] K. Medville, M. Vogelius, Blow up behaviour of planar harmonic functions satisfying a certain exponential Neumann boundary condition, preprint. | MR 2178221 | Zbl 1130.35067

[12] Phillips D., A minimization problem and the regularity of solutions in the presence of a free boundary, Indiana Univ. Math. J. 32 (1983) 1-17. | MR 684751 | Zbl 0545.35013

[13] Santosa F., Vogelius M., Xu J.-M., An effective nonlinear boundary condition for a corroding surface. Identification of the damage based on steady state electric data, Z. Angew. Math. Phys. 49 (1998) 656-679. | MR 1639381 | Zbl 0908.35137

[14] Vogelius M., Xu J.-M., A nonlinear elliptic boundary value problem related to corrosion modeling, Quart. Appl. Math. 56 (1998) 479-505. | MR 1637048 | Zbl 0954.35067